# SDR DXTA2023112910179

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 3,686 hours, 2,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE. DOOR LIFTS TO THE END OF THE FULL CYCLE BUT HANDLE CANNOT BE CLOSED FROM INSIDE OR OUTSIDE. FEELS LIKE THERE IS MECHANICAL BINDING INSIDE THE LATCHING MECHANISM. RAN QRH DOOR RESET PROCEDURE BUT NO AVAIL.  INSTALLED NEW COTTER PN PN MS24555-153 INTO PIN LINK ASSY WHAT WAS PREVIOUSLY DISCONNECTED TO FREE UP DOOR PIN.CLOSED UP DOOR PANEL ASSY WITH STAIRS IAW CE680A MM 52-10-50 & 52-10-14. DOOR OPS CHECKS GOOD ALONG WITH CAS INDICATIONS AT THIS TIME. WORK IAW CE680A MM 2-10-04.
